# SDR ASAA2021040234491

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 53,228 hours, 15,902 cycles
- System (JASC): 2310 · HF Communications System
- Part: Display
- Condition: Failed
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADIO HF #1 DISPLAY SHOWED FAILED. GROUNDED - YES. REF B737-800 AMM 23-11-21 RESET HF-1 , SYSTEM CHECKED GOOD, OK FOR SERVICE.
